RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1870, Volume 4, Number 4, Pages 171–175 (Mi msb6989)  

This article is cited in 1 scientific paper (total in 1 paper)

Seconde section

Certaines propriétés de puissances des nombres deux et trois

Th. Sloudsky


Full text: PDF file (316 kB)


Citation: Th. Sloudsky, “Certaines propriétés de puissances des nombres deux et trois”, Mat. Sb., 4:4 (1870), 171–175

Citation in format AMSBIB
\Bibitem{Slo70}
\by Th.~Sloudsky
\paper Certaines propri\'et\'es de puissances des nombres deux et trois
\jour Mat. Sb.
\yr 1870
\vol 4
\issue 4
\pages 171--175
\mathnet{http://mi.mathnet.ru/msb6989}


Linking options:
  • http://mi.mathnet.ru/eng/msb6989
  • http://mi.mathnet.ru/eng/msb/v4/i4/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Bogdanov, V. M. Chernov, “Klassifikatsiya ternarnykh kvazikanonicheskikh sistem schisleniya v mnimykh kvadratichnykh polyakh i ikh prilozhenie”, KO, 38:1 (2014), 139–147  mathnet
  • Математическiй сборникъ
    Number of views:
    This page:113
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019